Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1966, Volume 34, Issue 4

Quasi-Cores in a Monetary Economy with Nonconvex Preferences<805:QIAMEW>2.0.CO;2-L
p. 805-827

L. S. Shapley, M. Shubik

A model of a pure exchange economy is investigated without the usual assumption of convex preference sets for the participating traders. The concept of core, taken from the theory of games, is applied to show that if there are sufficiently many participants, the economy as a whole will posses a solution that is sociologically stable--i.e., that cannot profitably be upset by any coalition of traders.

Log In To View Full Content